MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Implantable Device

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Implantable Device
Model Number G156
Medical Device Problem Codes Over-Sensing (1438); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the field representative called for a review of a stored atrial tachy response (atr) episode for this patient with a cardiac resynchronization therapy defibrillator (crt-d) system.Technical services reviewed the episode, and it appears the patient had ventricular tachycardia (vt) with farfield oversensing on a non-boston scientific right atrial (ra) lead.It was known that farfield oversensing in a known issue for this patient.Ts discussed programming options.At this time, the device remains in service.Additional information was received which reported there is still an ongoing issue with farfield ovesensing.Additionally, p waves are noted to be small therefore, no programming options are available.Ts also noted there was atrial undersensing.At this time, the device and non-boston scientific lead remains in service.No adverse patient effects were reported.This supplemental report is being filed as additional information was received which reported that this device was explanted and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the field representative called for a review of a stored atrial tachy response (atr) episode for this patient with a cardiac resynchronization therapy defibrillator (crt-d) system.Technical services reviewed the episode, and it appears the patient had ventricular tachycardia (vt) with farfield oversensing on a non-boston scientific right atrial (ra) lead.It was known that farfield oversensing in a known issue for this patient.Ts discussed programming options.At this time, the device remains in service.Additional information was received which reported there is still an ongoing issue with farfield ovesensing.Additionally, p waves are noted to be small therefore, no programming options are available.Ts also noted there was atrial undersensing.At this time, the device and non-boston scientific lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of oversensing was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, the conclusion code no problem detected was selected.--- this supplemental report is being filed as additional information was received which reported that this device was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
Implantable Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24224001
Report Number2124215-2026-05568
Device Sequence Number18459886
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public00802526534669
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2018
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number373718
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer01/28/2026
07/24/2026
08/12/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/02/2026
08/10/2026
08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale